Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Side effects of Medicines used in delaying periods - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   how can i help you?
Doctor :   r u thr?
User :   hi doctor
User :   how are u?
Doctor :   good thanks, yourself?
User :   i jus need some clarification
User :   i'm good, thanks
Doctor :   sure- pls go on
User :   my fiance is having menses problem for last 3-4 months
Doctor :   ok..
User :   her periods not happend for 3 months and only last month it happend
Doctor :   has it happened before?
User :   next month is our marriage and her period dates falls on our wedding days
User :   nope...only this time
Doctor :   does she have any health problems?
User :   now her family members are insisting her to have some pills to postpone her periods
User :   is that a good option? any side effects would affect her in future
Doctor :   not really- you can use the pills-
User :   nope she doesnt have any health probs till now
Doctor :   they have side effects- which may be immideate- like gidiness, stomach painetc
User :   ok
Doctor :   but always take them after consulting a gynec
User :   sure doctor
User :   thanks for the information
Doctor :   welcome
Doctor :   bye fro now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor